# SDR IPXA2016060504237

- Difficulty date: May 15, 2016
- Submitted: June 6, 2016
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 69,811 hours, 13,824 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Torque Tube
- Part number: NBA62622
- Part serial: 48451
- Condition: Chafed
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, R1 DOOR, LOWER TORQUE TUBE CHAFE DAMAGE.  REPAIRED TORQUE TUBE IAW EA 011-5210-01-A6263, REV. IR AND EO MD11-5210-60955-A.
